# SDR 746002

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Component: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

ON TAKEOFF, NR 4 ENGINE EXPERIENCED A COMPRESSOR STALL.  CREW SHUT DOWN ENGINE, DUMPED FUEL AND RETURNED TO BASE.  ENGINE BOROSCOPED WITH NO DEFECTS NOTED.  FOUND METAL IN TAILPIPE.  ENGINE IS BEING REPLACED AT THIS TIME.
